Techno Press
You logged in as

Structural Engineering and Mechanics   Volume 8, Number 6, December 1999, pages 547-560
DOI: https://doi.org/10.12989/sem.1999.8.6.547
 
An asymptotic analysis on non-linear free vibration of squarely-reticulated circular plates
Nie GH

 
Abstract     [Buy Article]
    In this paper an asymptotic iteration method is adopted to analyze non-linear free vibration of reticulated circular plates composed of beam members placed in two orthogonal directions. For the resulting linear ordinary differential equations in the process of iteration, the power series with rapid convergence has been applied to obtain an analytical solution for non-linear characteristic relation between the amplitude and frequency of the structure. Numerical examples are given, and the phenomena indicating hardening of such structures have been presented for the (immovable or movable) simply-supported and clamped circular plates.
 
Key Words
    reticulated plates, non-linear, free vibration, asymptotic iteration method
 
Address
Nie GH, Ruhr Univ Bochum, Inst Stat & Dynam, D-44780 Bochum, Germany
Tongji Univ, Dept Engn Mech, Shanghai 200092, Peoples R China
 

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2019 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: technop@chol.com